MAUDE Adverse Event Report: EXACTECH, INC. TRUL FEM IMPACTOR HEAD LOCKING; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

EXACTECH, INC. TRUL FEM IMPACTOR HEAD LOCKING; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 02-029-19-1000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee procedure, while impacting the final femoral implant, the impactor broke.There was a slight surgical delay while loading a secondary impactor.The patient did not experience an adverse event due to the delay.The patient was last known to be in stable condition following the event.The device is available for return.A device image was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d, f, g, the fracture and deformation reported was likely the result of the surgeon impacting the femoral impactor head directly in the medial/lateral direction, which imposed high loads to the threaded shaft and led to crack initiation, propagation, and ultimate fracture of the threaded shaft.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRUL FEM IMPACTOR HEAD LOCKING
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key20018747
Report Number1038671-2024-02960
Device Sequence Number7476713
Product Code MBH
UDI-Device Identifier10885862523587
UDI-Public10885862523587
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-029-19-1000
Device Lot Number117574003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale